RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Basov, V V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:47
Abstract pages:184
Full texts:66
References:40
E-mail:

http://www.mathnet.ru/eng/person82667
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. V. V. Basov, A. S. Vaganyan, “Finding the Incomplete Belitskii Normal Form of a Hamiltonian System”, Funktsional. Anal. i Prilozhen., 48:4 (2014),  9–18  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 48:4 (2014), 242–249  isi  scopus
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020